Global dynamics of a mathematical model for a honeybee colony infested by virus-carrying Varroa mites

Dénes, Attila, Ibrahim, Mahmoud Abdalla Ali: Global dynamics of a mathematical model for a honeybee colony infested by virus-carrying Varroa mites.
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 61 (1-2). pp. 349-371. ISSN 1598-5865 (2019)

[img]
Preview
Text
30620957.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF APPLIED MATHEMATICS AND COMPUTING
Date: 2019
Volume: 61
Number: 1-2
Page Range: pp. 349-371
ISSN: 1598-5865
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30620957
DOI id: https://doi.org/10.1007/s12190-019-01250-5
Date Deposited: 2019. Dec. 19. 09:23
Last Modified: 2019. Dec. 19. 09:23
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17750
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year